International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 67-71
Periodic solutions of nonlinear differential equations
Department of Mathematics, Tsinghua University, Beijing, China
Received 26 March 1999
Copyright © 2000 Xiaojing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The periodic boundary value problems of a class of nonlinear differential equations are investigated.